# SDR CA070910001

- Difficulty date: September 7, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 150H
- Aircraft time: 2,513 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A100*
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 1A101
- Part serial: G391
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A 5 YEAR CORROSION INSPECTION ON SUBJECT PROPELLER IAW CAR 625 APPENDIX C, PARA.5, CORROSION WAS NOTED IN THE MOUNTING HOLE BORE. IN CONSULTATION WITH THE PROPELLER OVERHAUL AMO, IT WAS DECIDED TO SEND IT TO THEM FOR FURTHER EVALUATION. CURRENTLY AWAITING THEIR REPORT AS TO IT`S STATUS. (TC NR 20070910001)
